# SDR M3XA2014100506

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N514MT
- Make and model: Bell 407
- Aircraft serial: 53578
- Aircraft time: 7,132 hours, 5,678 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT & MEDICAL CREW WAS TRANSPORTING A PATIENT WHEN SHORTLY AFTER TAKEOFF THE PILOT HAD ENCOUNTERED A TRANSMISSION CHIP LIGHT INDICATION.  PILOT IMMEDIATELY PERFORMED A PRECAUTIONARY LANDING SAFELY.  PATIENT WAS TRANSPORTED BY GND.  MAINTENANCE WAS NOTIFIED & EN ROUTE WITH SUPPLIES & EQUIPMENT.  INSPECTED ALL CHIP DETECTORS & FOUND PASTE ON UPPER DETECTOR.  DETECTOR WAS CLEANED, A DRAIN & FLUSH ON THE TRANSMISSION ALONG WITH A FILTER CHANGE WAS PERFORMED IAW BMM PROCEDURES.  PERFORMED PENALTY GND RUN, RE-INSPECTED DETECTORS NO DEBRIS NOTED.  PAPERWORK COMPLETED.  ACFT RETURNED TO SERVICE.
